It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-29-2009, 11:02 AM   #1
Junior Member
(male)
 
Join Date: Sep 2009
Posts: 28
mrknuckle HB User
when the avonex wears off

Hi All-----------

I did a search in some of the older threads but couldn't find this issue addressed

I take my shot on Friday and Saturday is pretty well wiped out---The shot packs a punch


But come Thursday as I guess the shot is starting to fade I feel terrible too

is this normal?

much love----------knuckle

 
Sponsors Lightbulb
   
Old 10-29-2009, 01:31 PM   #2
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,904
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: when the avonex wears off

Hi Knuckle...not only is it "normal" But this is the reason Rebif was brought out. So many people complained of the same thing,..
Rebif is the same exact drug, however it is given 3 times a week, sub-cu (under the skin) instead of sub-muscularly....by giving it 3 times a week, it keeps the medicine levels higher in your blood stream, thus NOT giving you that "worn off' feeling.

You might talk to your doctor about switching....because its the same interferon, more then likely you will not have any side effects from changing. I know several people who have switched and all of them did so sucessfully!

Hope this helps...
Nikki
__________________
RRMS- dx 05

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Trying to make a decision...stay on Avonex or switch to Rebif molly3631 Multiple Sclerosis 5 03-02-2009 03:38 PM
How to pay for Avonex? molly3631 Multiple Sclerosis 13 07-24-2008 06:48 AM
Avonex funding LATW Multiple Sclerosis 13 03-10-2008 06:48 PM
Avonex and depression TXChica70 Multiple Sclerosis 7 05-29-2007 02:10 AM
This or that...Avonex or Copaxone midwestdeb Multiple Sclerosis 11 05-24-2007 03:12 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!